# SDR DALA1225366306

- Difficulty date: April 18, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND NR 5R MAIN ENTRY DOOR AFT UPPER CORNER CUTOUT CRACKED.  CRACK REPAIRED PER ERA 505022-14.
